Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2017 year

Averaging of equations of viscoelasticity with singularly oscillating external forces. Journal de Mathématiques Pures et Appliquées. V.108. 2017. N.6. P.841-868.

Go to publication

Authors: Chepyzhov V., Conti M., Pata V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2019
About  |  Contacts  |  The old version of this site